advertisement
Question
Posted by: K | 2010/08/16

tender breasts

I am on minulette. Should i be getting tender breasts before a period? I thought that when one is on the pill, one doesnt get PMS symptoms. I never used to get these symptoms before. Should I change my pill as I get older? Im 44 and I do take medication for hypertension. Doc says Minulette is fine (low dose) for my hypertension. Should I stop the pill and try something else now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo K
One can get PMS symptoms on the pill. You can use the pill for another year or so but as you grow older, it may be better to go for a sterilization or use something like the Mirena IUD as your risk for heart disease, strokes and Deep vein thrombosis increases with age.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/16

Hallo K
One can get PMS symptoms on the pill. You can use the pill for another year or so but as you grow older, it may be better to go for a sterilization or use something like the Mirena IUD as your risk for heart disease, strokes and Deep vein thrombosis increases with age.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement